Please use this identifier to cite or link to this item: http://hdl.handle.net/10773/4279
Full metadata record
DC FieldValueLanguage
dc.contributor.authorFurtado, S.pt
dc.contributor.authorMartins, E. A.pt
dc.contributor.authorSilva, F. C.pt
dc.date.accessioned2011-11-07T15:56:46Z-
dc.date.issued2001-
dc.identifier.issn0024-3795pt
dc.identifier.urihttp://hdl.handle.net/10773/4279-
dc.descriptiondoi:10.1016/S0024-3795(00)00334-7pt
dc.description.abstractWe study the possible eigenvalues, ranks and numbers of nonconstant invariant polynomials of [[[A,X1],X2],...,Xk], when A is a fixed matrix and X1,...,Xk vary. Then we generalize these results in the following way. Let g(X1,..., Xk) be any expression obtained from distinct noncommuting variables X1,...,Xk by applying recursively the Lie product [·,·] and without using the same variable twice. We study the possible eigenvalues, ranks and numbers of nonconstant invariant polynomials of g(X1,...,Xk) when one of the variables X1,...,Xk takes a fixed value in Fn×n and the others vary. © 2001 Elsevier Science Inc.pt
dc.description.sponsorshipThematic Term on Linear Algebra and Control Theory (C.I.M.)pt
dc.description.sponsorshipFundação Calouste Gulbenkianpt
dc.description.sponsorshipCentro de Álgebra da Universidade de Lisboapt
dc.description.sponsorshipPraxis Programpt
dc.description.sponsorshippraxis/2/2.1/mat/73/94pt
dc.language.isoengpt
dc.publisherElsevierpt
dc.relation.urihttp://www.scopus.com/inward/record.url?eid=2-s2.0-0035885343&partnerID=40&md5=8c9ef29bc4d86a3cbeaedec42181c364-
dc.rightsrestrictedAccesspor
dc.subjectEigenvaluespt
dc.subjectSimilarity invariantspt
dc.subjectMatrix commutatorspt
dc.titleOn similarity invariants of matrix commutatorspt
dc.typearticlept
dc.peerreviewedyespt
ua.distributioninternationalpt
degois.publication.firstPage81pt
degois.publication.issue1-3pt
degois.publication.issue1-3-
degois.publication.lastPage93pt
degois.publication.titleLinear Algebra and Its Applicationspt
degois.publication.volume335pt
dc.date.embargo10000-01-01-
dc.relation.publisherversionhttp://www.sciencedirect.com/science/article/pii/S0024379500003347*
Appears in Collections:DMat - Artigos

Files in This Item:
File Description SizeFormat 
on similarity invariants of matrix commutators.pdfficheiro eletrónico130.13 kBAdobe PDFrestrictedAccess


FacebookTwitterLinkedIn
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.